# SDR HNA2008F00019

- Difficulty date: June 29, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N333EN
- Make and model: Dhav DHC8311
- Aircraft serial: 221
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 8SC0043010
- Condition: Cracked
- Location: Cockpit
- Part time: 34,850 hours
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O WINDSCREEN DEVELOPED CRACKS AFTER DEPARTURE.  REMOVED AND REPLACED F/O WINDSCREEN.  (K)
